CureZone   Log On   Join
Re: oxypowder and diarhoea
 
dath Views: 1,807
Published: 15 years ago
 
This is a reply to # 459,446

Re: oxypowder and diarhoea


Oxypowder draws water into your bowels to flush them out so you will experience loose stools. Drink plenty of water to keep yourself hydrated. If you're experiencing diarrhea to the point where you're on the toilet all day then cut back on the amount of capsules you're taking.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.531 sec, (1)